Topological classification of linear endomorphisms
Annales de l'Institut Fourier, Volume 23 (1973) no. 2, p. 93-95

We give a classification of linear endomorphisms up to topological conjugacy.

Nous donnons une classification des endomorphismes linéaires à une conjugaison topologique près.

@article{AIF_1973__23_2_93_0,
     author = {Kuiper, Nicolas H. and Robbin, Joel W.},
     title = {Topological classification of linear endomorphisms},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {23},
     number = {2},
     year = {1973},
     pages = {93-95},
     doi = {10.5802/aif.459},
     zbl = {0258.58010},
     mrnumber = {48 \#9724},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1973__23_2_93_0}
}
Kuiper, Nicolas H.; Robbin, Joel W. Topological classification of linear endomorphisms. Annales de l'Institut Fourier, Volume 23 (1973) no. 2, pp. 93-95. doi : 10.5802/aif.459. http://www.numdam.org/item/AIF_1973__23_2_93_0/